Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian

Kari Astala, Albert Clop, Daniel Faraco, Jarmo Jääskeläinen, Aleksis Koski

Research output: Contribution to journalArticleResearch

4 Citations (Scopus)

Abstract

© 2016 Elsevier Masson SAS We provide Schauder estimates for nonlinear Beltrami equations and lower bounds of the Jacobians for homeomorphic solutions. The results were announced in [1] but here we give detailed proofs.
Original languageEnglish
Pages (from-to)1543-1559
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume34
Issue number6
DOIs
Publication statusPublished - 1 Nov 2017

Keywords

  • Non-vanishing of the Jacobian
  • Nonlinear Beltrami equation
  • Quasiconformal mappings
  • Schauder estimates

Fingerprint

Dive into the research topics of 'Nonlinear Beltrami operators, Schauder estimates and bounds for the Jacobian'. Together they form a unique fingerprint.

Cite this